English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3928054      Online Users : 766
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/78503

    Title: Quenching behaviour for a singular predator–prey model
    Authors: Ducrot, Arnaud;Guo, Jong-Shenq
    Contributors: 淡江大學數學學系
    Date: 2012-07
    Issue Date: 2012-10-04
    Publisher: Bristol: Institute of Physics Publishing Ltd.
    Abstract: In this paper, we study the quenching behaviour for a system of two reaction–diffusion equations arising in the modelling of the spatio-temporal interaction of prey and predator populations in fragile environment. We first provide some sufficient conditions on the initial data to have finite time quenching. Then we classify the initial data to distinguish type I quenching and type II quenching, by introducing a delicate energy functional along with the help of some a priori estimates. Finally, we present some results on the quenching set. It can be a singleton, the whole domain, or a compact subset of the domain.
    Relation: Nonlinearity 25(7), pp.2059–2073
    DOI: 10.1088/0951-7715/25/7/2059
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    1206non.pdf124KbAdobe PDF282View/Open
    Quenching behaviour for a singular predator–prey model.pdf244KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback